# SDR 95ZZZX3666

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Heavy Metal Air, LLC., repair station APJR371C
- Aircraft: N35551
- Make and model: Piper PA-31-350
- Aircraft serial: 318052063
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Missing
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, LYCOMING SB 518C WAS C/W.  UPON REMOVAL OF THERMOSTATIC BYPASS VALVE ON THE RIGHT ENGINE, THE CRIMP NUT HAD SEPARATED FROM THE VALVE ASSEMBLY.  A SEARCH WAS CONDUCTED AND THE CRIMP NUT WAS LOCATED IN THE INLET SIDE OF THE OIL COOLER.  THE NEW REPLACEMENT BYPASS VALVE, PN SL53E19600, NOW CONTAINS A ROLL PIN TO SECURE THE CRIMP NUT IN PLACE.  THE BYPASS VALVE ON THE LEFT ENGINE WAS INSPECTED AND FOUND SERVICEABLE.  DUE TO BACKORDERS ON THIS VALVE, THE LEFT VALVE HAS NOT BEEN CHANGED AT THIS TIME.
